# SDR AALA201709269020

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 8,663 hours, 3,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Punctured
- Location: Damper Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER BOTTLE HAS LOW PRESSURE. REPLACED BOTTLE DIAPHRAGM DUE TO A PUNCTURE. PERFORMED GAS SERVICING AND LEAK CHECK IAW AMM 52-10-00-610-001-A. NO LEAK NOTED.
